# SDR 4AER20140916001

- Difficulty date: September 16, 2014
- Submitted: September 16, 2014
- Operation: General aviation
- Filed by: Aersale Inc, repair station 4AER685B
- Aircraft: N134AS
- Make and model: Boeing 737-400
- Aircraft serial: 25314
- Aircraft time: 58,640 hours, 36,434 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6543867
- Condition: Cracked
- Location: Zone 100
- Part time: 58,640 hours, 36,434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND A CRACK ON THE LT KEELBEAM WEB BETWEEN BS 620 AND BS 630.  OPEN
